MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED CR NARROW RIGHT SIZE 8; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED CR NARROW RIGHT SIZE 8; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: tibia cemented 5 degree stemmed right size e catalog #: 42532007102 lot #: 64851972; articular surface medial congruent (mc) right 10 mmheight use with tibia sizese-f/cr femur sizes 8-11 catalog #: 42522100810 lot #: 64771320.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple reports were filed for this event, please see associated reports: 3007963827 - 2021 - 00263 and 3007963827 - 2021 - 00262.Investigation incomplete.
 
Event or Problem Description
It was reported that an initial right total knee arthroplasty was performed.Approximately 5 months postop, the patient reported stiffness and limited extension.The patient was prescribed a knee brace and physical therapy.The outcome is pending at this time.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10.The results of the investigation are as follows: - no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- review of the device history records for item#: 42502006402 lot#: 64729479 identified no deviations or anomalies during manufacturing.-review of the available medical records identified the following: right knee stiffness; reports of worsening extension rom; lacking 12 degrees extension; reports remains stiff; right knee limited extension resulting in right knee rom brace - a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEMUR CEMENTED CR NARROW RIGHT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12737171
Report Number3007963827-2021-00264
Device Sequence Number1507366
Product Code JWH
UDI-Device Identifier00889024229945
UDI-Public(01)00889024229945(17)300630(10)64729479
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502006402
Device Lot Number64729479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite